RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bahlali, Seid

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:312
Full texts:47
References:43
E-mail:

http://www.mathnet.ru/eng/person52119
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. S. Bahlali, “Necessary and sufficient conditions of optimality for optimal control problems of forward and backward systems”, Teor. Veroyatnost. i Primenen., 54:4 (2009),  730–749  mathnet  mathscinet; Theory Probab. Appl., 54:4 (2010), 553–570  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021